Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jrizzle

Redness after Accutane

Recommended Posts

Whenever I do something that makes me sweat like run or whatever it makes my face really red and irritated. I then have to apply noxezma to make it look normal again(white) and that usually takes a day. I've been off accutane since august, is this normal? And can I do anythign about it?

](*,)

I hate having a red face #-o

Thanks

Share this post


Link to post
Share on other sites

It's only after I do something really active though and my skin also gets a little red under light...still don't understadn that one :-k

Share this post


Link to post
Share on other sites

dont panic, you probably dont have roscea, my skin was red for MONTHS AND MONTHS, before during and after exercise, i didn`t need to do anything to look red....the point is, after a while, normally 8-12 months your skin will return to normal like mine did.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×